# SDR SWAA2023012786246

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT AFT CARGO BAY BS847 - BS867 RBL21. MARKED.<[01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE;[03] LOCATED AND DRILLED NEW AFT SHIELD AT BS 847 TO BS 867 RBL21 PER SRM 51-40-05-0G-0 AND DWG 146A0081;[04] VERIFIED CORRECTIVE ACTION 3.;[05] VERIFIED COMPLETE.
